Jump to content

SUPPLIMENTS


[Si...]

Recommended Posts

I know this has been covered before but I would like an update on how many people have had problems with supplements.

 

Over the last few weeks I have spoken with some prominent neuro-scientists in many countries. The consensus is that withdrawal symptoms are from increased glutamate and lowered GABA in the CNS...as well as structural changes to the neurons.

 

More research: it is well documented that magnesium and Taurine can increase GABA binding and reduce glutamate. Based on that and documents from some well known researchers on the benefits of magnesium taurate I tracked some down  yesterday....it was already a bad day. Took a dose after lunch and by dinner was worse - by bedtime I was in screaming symptoms and have not slept a minute.

 

I do know that I am hypersensitive but this was so researched it was a shock. Seem like everything I try creates more problems.

 

Couple of weeks ago I obtained the Japanese research documents on PHARMA-GABA, first GABA guaranteed to cross the blood brain barrier - well it crossed something!!!

 

Within 15 minutes (sublingual) I was having severe burning and prickling all over my body followed by what felt like the beginning of anaphylactic shock - could not breathe and my wife was one digit away from 911.

 

Before that calcium/magnesium made my symptoms worse. I have a good friend who is a neurobiologist and she says everything in a vitamin store is a hoax - none work the way our bodies are designed to process real food and vitamins...I don't know?

 

So what are other experience?

 

Rik

Link to comment
Share on other sites

Sorry Rik,

I have not tried any supplements to help with my withdrawal. I have increased my protein intake through food, though. I'm sure someone around here may have tried some supplements. Maybe they can help.

Link to comment
Share on other sites

Rik,

 

I tried some Magnesium Glycinate the other day myself. I had to stop after three doses. That was the beginning and worst of my awful fatigue symptoms.

 

I've been on TheRoadBack's protein supplement for a week now. At first I noticed a definite improvement in what I'd always thought were low blood sugar problems. I realize now I needed to up my protein intake and spread it out throughout the day. Their supplements are made from things like barley, so they are supposed to be in a form your body will recognize. On their website they strongly advocate not taking mega-doses of vitamins during this time.

 

I do not know if my reaction was to the Mg, the combination of the Mg and TRB supplements, the TRB supplements alone, or simply a new withdrawal symptom. But it happened within 24 hours of my first Mg dose. I've discontinued everything and will start again with TRB after maybe a week.

 

Feel better!!

 

-Leia

Link to comment
Share on other sites

Many benzo people have had huge setbacks from THB suppliments. Most protein suppliments have MSG in them that occurs in the synthesis process - now what you want in withdrawal.
Link to comment
Share on other sites

No supplements seem either to help or hinder me except for one that I get by prescription from my shrink. Yes, I suppose they can be useful after all. http://content.sweetim.com/sim/cpie/emoticons/000200BE.gif

 

It's called Deplin and contains l-methyl folate. It's supposed to help neurotransmitters in some way. (Sorry for lack of technical jargon.) It's like 50 times stronger than OTC Vitamin B9 and it crosses the blood-brain barrier supposedly. I find it helps.

 

T

Link to comment
Share on other sites

If your blood/brain barrier is working as hard as it can to stop your latest onslaught of psych drugs from reaching its critical neurons big PHARMA has a solution - Psyche Drug Helper: Deplin
Link to comment
Share on other sites

I gave up on omega 3s since they didn't do anything...the only suplement I can see working for me right now is being patient, but that's not out on sale yet...darn!

 

Jarocho

Link to comment
Share on other sites

Yes both of those and more!!!

 

Alaska just won a 15 million dollar law suit against a psychiatric drug manufacturer for the health problems they caused and the cost to the state to treat patients - the judge ruled that the FDA is no longer able to regulate drugs properly....as an FYI the FDA has a 2 billion annual budget and the war costs 12 billion a week.

 

The benzo problem is costing the state of Main so much they have a task force to study the problem and psychiatrists are petitioning the DSM to list E-mail and text messaging as certified addictions that can be treated with drugs.

 

I have worked with patients detoxing from psychiatric drugs for over 15 years and I have seen tremendous suffering (and mine as well) that can go on for years ...so yes when they market a way to "Trick" the brain to being bathed in higher concentrations of already toxic drugs I am sarcastic.

 

Sit

Link to comment
Share on other sites

"...psychiatrists are petitioning the DSM to list E-mail and text messaging as certified addictions that can be treated with drugs." - You hafta be kidding me!!!? No? Argh!

 

Tell you what about Deplin, it seems to help all by itself! And I certainly have been doing much better in my benzo taper since I've been taking it. Coincidence? I don't know. It sure isn't a big enough study sampling to build on, but I personally am doing much better.

 

:yippee:

 

T

Link to comment
Share on other sites

We have Paxil used for compulsive shopping so why not something for compulsive text messaging - They forgot compulsive support group participation ....I feel left out!!!

 

It looks like you are on two AD's, Deplin boosts the CNS concentrations and both can cover some BZ withdrawal so it may be why it is working for you.

 

Sit

Link to comment
Share on other sites

My experience has been that I find it harder to get off benzos than off anti depressants so if they help, it's definitely a good thing.

 

Hey! What about compulsive "finding compulsiveness in others"? They could be forced to take the poisons themselves to stop them from obsessing about defining new compulsions so much.  :2funny: :2funny:

Link to comment
Share on other sites

×
×
  • Create New...